# SDR UIEA2021022400415

- Difficulty date: February 22, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 104,425 hours, 20,274 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 81J124GGT1
- Part serial: FDT427K
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

39 MIN INTO FLIGHT FL410 FUEL FLOW READING LT 0.5 R7 3.8 CALCULATED FUEL READING (FUEL USED) LEFT 0.0 TOT 4.3 RIGHT 4.3 (REMOVED AND REPLACED LT ENG FUEL FLOW TRANSMITTER, NO LEAKS NOTED, OPS CHECK NORMAL IAW AMM 73-31-01.  PERFORMED ENGINE RUN UP, OPS CHECK NORMAL IAW 71-00-00).
